Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I've been on accutane for just a little over 3 months and I've had this rash kind of thing around my nose/mouth area. It kind of just looks like a bunch of small red dots. My derm told me that it wasn't acne and that it could be this one type of skin problem (But I forget the name). She said that it's nothing serious but its just annoying me because it's always there and it gets very dry. Anyways I was wondering if anyone else has experienced this type of thing on accutane and how to treat it? I was also wondering if this went away immediately after you stopped the treatment or if it stayed?

Share this post


Link to post
Share on other sites

I think I know what you're talking about. I had it when I was 3 weeks into accutane and it look like a circle, maybe eraser size at most. But it was red and very noticeable, and in the middle it was flat, kind of looks like a volcano crater. I thought for sure it was ringworm, so I use some Lamasil cream on it. Then 3 days later it was gone. Soon after I spoke with my derm and she said it's definitely not ringworm cause ringworm last way longer than 3 days. She said it could be just a reaction from accutane. Ever since I never had it anymore, so maybe you can try lamasil and see how it do for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×